# SDR CALA2020032700735

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 27,270 hours, 9,804 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Defective
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST ALL TEMP AND  PERFORMANCE DATA ON CLIMBOUT R&R TAT PROBE REF AMM 34-21-06.OPS CHECK NORMAL.PERFORMED LAND V ERY TEST.TEST PASSED.AIRCRAFT IS FULL AUTOLAND CAT CAPABILITY I
